MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL11145
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility in the united kingdom reported that the system shut down mid case.After some time, the system worked and the procedure was completed.There was no significant delay in surgery, no additional anesthesia needed and no impact to the patient.
 
Additional Manufacturer Narrative
The field service technician on site performed full preventative maintenance service on the system and was unable to reproduce fault.All functions were tested including foot pedal home positions.Electrical safety test and scope readings.The system performing to specification.The root cause of the reported issue is inconclusive.During preventive maintenance and evaluation, the reported failure could not be reproduced.All system functions, including verification of foot pedal home positions, operated within specification.Electrical safety testing and oscilloscope measurements were also within acceptable limits.Because the failure could not be duplicated during evaluation, a definitive root cause could not be determined.The device history was reviewed and found to meet manufacturing specification.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.
 
Additional Manufacturer Narrative
Correction: b4.Date of this report added.
 
Additional Manufacturer Narrative
Correction: h6 investigation conclusion 1.

Brand Name
STELLARIS ELITE VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
1400 n. goodman st.
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
amy frutiger
3365 tree court industrial blvd.
saint louis, MO 63122
636226-3089
MDR Report Key24519783
Report Number0001920664-2026-00018
Device Sequence Number9723715
Product Code HQC
UDI-Device Identifier00757770524495
UDI-Public(01)00757770524495(11)210811
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL11145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/05/2026
04/21/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date03/05/2026
04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown